# SDR ASOA20160112001

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 35,340 hours, 20,430 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 12039715001
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOST PRESSURIZATION GOING THROUGH 10,000 FT.  MAINTENANCE R & R AIR DISTRIBUTION GROUND CONNECTION VALVE WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
